journal6 ›› 2014, Vol. 35 ›› Issue (3): 11-14.DOI: 10.3969/j.issn.1007-2985.2014.03.003

• Mathematics • Previous Articles     Next Articles

Characterization of the Best Approximation on a New Haar Type Space

 FANG  Dong-Hui   

  1. (School of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2014-05-25 Published:2014-07-05

Abstract: The problem of the best approximation with generalized restrictions is considered.By introducing a new Haar type space,the characterization of the best approximation  is given.

Key words: best approximation, Haar type space, characterization

WeChat e-book chaoxing Mobile QQ